# SDR SWIA201232308

- Difficulty date: December 6, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 24,938 hours, 21,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CEILING EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  (FLT 6205)  RELAMPED EMERGENCY LIGHT.
